# SDR DHL2007781002

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: 507945177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER AFT CORNER OF EXTERIOR SKIN, WORKING RIVETS, BS 314.  REMOVED FASTENERS ON L1 DOOR, AFT UPPER CORNER PER B727 SRM 51-30-2, CRACK FOUND ON EXISTING DOUBLER.  FABRICATED DOUBLER FROM 2024-T3, .050" X 4.5" X 3.5", PO 9004042, TREATED, PRIMED, AND INSTALLED DOUBLER, ALL PER B727 SRM 52-10-2, 51-20-1, 51-10-2, AND 51-30-2.
